# SDR DALA2024020201495

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,020 hours, 20,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 DURING LH OFF WING SLIDE LATCH INSPECTION FOUND DISCONNECT. CORRECTIVE ACTION: R & R DISCONNECT HOUSING PER B767-300 AMM 25-65. (5426474)
